# SDR CAL950519

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Angle
- Condition: Corroded
- Location: Fs 277.8
- Part time: 64,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - CORROSION WAS FOUND ON THE T-ANGLE ABOVE THE NOSE WHEELWELL ACCESS PANEL AT FS 227.8, LT SIDE.  THE T-ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED USING FILLERS AND DOUBLERS IAW SRM 53-10-8.  (X)
